A note on generalized Tribonacci sequence

Aldous Cesar F. Bueno
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 21, 2015, Number 1, Pages 67—69
Download full paper: PDF, 139 Kb

Details

Authors and affiliations

Aldous Cesar F. Bueno
Department of Mathematics and Physics, Central Luzon State University
Science City of Muñoz 3120, Nueva Ecija, Philippines

Abstract

In this study, we provide a property of the generalized Tribonacci sequence through limits.

Keywords

  • Tribonacci sequence
  • Generalized Tribonacci sequence
  • Tribonacci constant

AMS Classification

  • 11B39

References

  1. Natividad, L. R. & Policarpio, P. B. (2013) A novel formula in solving Tribonacci-like sequence, General Mathematics Notes, 17(1), 82–87.
  2. Piezas III, T. (2010) A tale of four constants, https://sites.google.com/site/tpiezas/0012

Related papers

Cite this paper

APA

Bueno, A. C. F. (2015). A note on generalized Tribonacci sequence Notes on Number Theory and Discrete Mathematics, 21(1), 67-69.

Chicago

Bueno, Aldous Cesar F. “A Note on Generalized Tribonacci Sequence.” Notes on Number Theory and Discrete Mathematics 21, no. 1 (2015): 67-69.

MLA

Bueno, Aldous Cesar F. “A Note on Generalized Tribonacci Sequence.” Notes on Number Theory and Discrete Mathematics 21.1 (2015): 67-69. Print.

Comments are closed.